# SDR CALA2014031090560

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 41,890 hours, 17,272 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT RIVET AREA FRAME 8 APPROXIMATELY 9.5 INCHES RT OF TOP CTR LINE.  R & R FASTENER.
